# SDR FDEA202103090608

- Difficulty date: March 9, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 97,304 hours, 38,619 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHEN CONFIGURING TO LAND AT SLC IT WAS VERY  DIFFICULT TO MOVE FLAP LEVER FROM 20 TO 25 DETENT.  WHEN I FINALLY WAS ABLE TO MOVE FLAP LEVER TO 25,  WE RECEIVED A TE FLAP DISAGREE EICAS AND LIGHT.  FOLLOWED QRH. EMERGENCY DECLARER.   FACT 09MAR21 15:45   SLC U  INSPECTED FLAPS AND FOUND #1 FLAP DRIVE OVERLOAD  INDICATION POPPED. RESET OVERLOAD INDICATION, LUBED  FLAP DRIVE AND CYCLED FLAPS. OVERLOAD INDICATION  REMAINED IN. REF AMM 12-13-06-30, FIM 27-51 FT 808  FIG 105, AND TECH TIPS 18-0042 ATA 27.
